Back
 APM  Vol.4 No.4 , April 2014
Some Mappings on Operator Spaces
Abstract: We discuss two types of maps on operator spaces. Firstly, through example we show that there is an isometry on unit sphere of an operator space cannot be extended to be a complete isometry on the whole operator space. Secondly, we give a new characterization for complete isometry by the concept of approximate isometry.
Cite this paper: An, G. (2014) Some Mappings on Operator Spaces. Advances in Pure Mathematics, 4, 98-102. doi: 10.4236/apm.2014.44016.
References

[1]   Effros, E.G. and Ruan, Z-J. (2000) Operator Spaces. In: London Mathematical Society Monographs New Series 23, The Clarendon Press, Oxford University Press, New York.

[2]   An, G., Lee, J.-J. and Ruan, Z.-J. (2010) On p-Approximation Properties for p-Operator Spaces. Journal of Functional Analysis, 259, 933-974. http://dx.doi.org/10.1016/j.jfa.2010.04.007

[3]   Pisier, G. (1990) Completely Bounded Maps between Sets of Banach Space Operators. Indiana University Mathematics Journal, 39, 249-277. http://dx.doi.org/10.1512/iumj.1990.39.39014

[4]   Pisier, G. (2003) An Introduction to the Theory of Operator Spaces. In: London Mathematical Society Lecture Note Series 294, Cambridge University Press, Cambridge.

[5]   Mazur, S. and Ulam, S. (1932) Sur less transformations isométriques d’espaces vectoriels normés. Comptes Rendus de l’Académie des Sciences de Paris, 194, 946-948.

[6]   Mankiewicz, P. (1972) On Extension of Isometries in Normed Linear Spaces. Bulletin de l Académie Polonaise des Sciences, Série des Sciences Mathématiques, Astronomiques, et Physiques, 20, 367-371.

[7]   Tingley, D. (1987) Isometries of the Unit Sphere. Geometriae Dedicata, 22, 371-378.
http://dx.doi.org/10.1007/BF00147942

[8]   Ding, G.G. (2003) The Isometric Extension Problem in the Unit Spheres of Type Spaces. Science in China, Series A, 46, 333-338.

[9]   Ding, G.G. (2004) The Representation Theorem of onto Isometric Mappings between Two Unit Spheres of Type Spaces and the Application to Isometric Extension Problem. Acta Mathematica Sinica, English Series, 20, 1089-1094. http://dx.doi.org/10.1007/s10114-004-0447-7

[10]   Ding, G.G. (2004) The Representation of onto Isometric Mappings between Two Spheres of -Type Spaces and the Application on Isometric Extension Problem. Science in China Series A, 47, 722-729.
http://dx.doi.org/10.1360/03ys0049

[11]   Ding, G.G. (2002) The 1-Lipschitz Mapping between the Unit Spheres of Two Hilbert Spaces Can Be Extended to a Real Linear Isometry of the Whole Space. Science in China Series A, 45, 479-483.
http://dx.doi.org/10.1007/BF02872336

[12]   Fang, X.N. and Wang, J.H. (2006) Extension of Isometries between the Unit Spheres of Normed Space E and C( ), Acta Mathematica Sinica, English Series, 22, 1819-1824. http://dx.doi.org/10.1007/s10114-005-0725-z

[13]   Ding, G.G. (2009) On Isometric Extension Problem between Two Unit Spheres. Science in China Series A, 52, 2069-2083. http://dx.doi.org/10.1007/s11425-009-0156-x

[14]   Bourgin, D.G. (1946) Approximate Isometries. Bulletin of the American Mathematical Society, 52, 704-714.
http://dx.doi.org/10.1090/S0002-9904-1946-08638-3

[15]   Bourgin, D.G. (1975) Approximate on Finite Dimensional Banach Spaces. Transactions of the American Mathematical Society, 207, 309-328.

[16]   Figiel, T. (1968) On Non Linear Isometric Embedding of Normed Linear Spaces. Bulletin de l Académie Polonaise des Sciences, Série des Sciences Mathématiques, Astronomiques, et Physiques, 16, 185-188.

[17]   Gruber, P.M. (1978) Stability of Isometries. Transactions of the American Mathematical Society, 245, 263-277.
http://dx.doi.org/10.1090/S0002-9947-1978-0511409-2

[18]   Gevirtz, J. (1983) Stability of Isometries on Banach Spaces. Proceedings of the American Mathematical Society, 89, 633-636. http://dx.doi.org/10.1090/S0002-9939-1983-0718987-6

[19]   Ulam, S.M. and Hyers, D.H. (1945) On Approximate Isometries. Bulletin of the American Mathematical Society, 51, 288-292.

[20]   Omladic, M. and Semrl, P. (1995) On Non Linear Perturbations of Isometries. Mathematische Annalen, 303, 617-628.
http://dx.doi.org/10.1007/BF01461008

 
 
Top